# SDR FDEA201904020757

- Difficulty date: April 2, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 57,229 hours, 28,306 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35318
- Condition: Corroded
- Location: Bs 1465-1475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LOWER FUSE.AFT. VHF ANTENNA FOUND CORROSION ON SKIN,AT   BS.1465 TO 1475,BETWEEN STR.29R TO STR.30 REMOVED CORROSION ON SKIN AT B.S. 1465-1475 BETWEEN STR 29R TO 30 ORIG MAT .080   REMAIN .072 IN LIMITS IAW B757 SRM 53-00-01 FIG 101
